# SDR UIEA2019092505571

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,268 hours, 24,704 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 910521
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS RT ENG BLEED OFF. REF DMI # 118236, RT ENGINE HPSOV LOCKED CLOSED PER 36-11-02-02. DISP: YK @ 13:13Z. LP1210839 - M2: REMOVED AND REPLACED RIGHT ENGINE HPSOV. OPS CHECK AND ALL INDICATIONS NORMAL. ENGINE RUN PER AMM 71-00-00 AND 36-11-07. OFF PART (PN: 790270-14, SN: 880311) LP 1210839 - M3: REMOVED AND REPLACED RIGHT ENGINE HP CONTROLLER PER AMM 36-11-08. OPS AND INDICATIONS NORMAL. ENGINE RUN IAW AMM 71-00-00. THIS CLOSED MDDR 118236.
